Inventiones mathematicae

, Volume 75, Issue 3, pp 467–475

Chern numbers of kernel and cokernel bundles

Appendix to “on the Kodaira dimension of the moduli space of curves, II. The even-genus case” by J. Harris
  • J. Harris
  • L. Tu
Article

DOI: 10.1007/BF01388639

Cite this article as:
Harris, J. & Tu, L. Invent Math (1984) 75: 467. doi:10.1007/BF01388639

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • J. Harris
    • 1
    • 2
  • L. Tu
    • 1
    • 2
  1. 1.Department of MathematicsBrown UniversityProvidenceUSA
  2. 2.Department of MathematicsJohns Hopkins UniversityBaltimoreUSA